F. Javier Rubio
F. Javier Rubio
University College London - Department of Statistical Science
Verified email at - Homepage
Cited by
Cited by
On the existence of a normal approximation to the distribution of the ratio of two independent normal random variables
E Díaz-Francés, FJ Rubio
Statistical Papers 54 (2), 309-323, 2013
Inference in Two-Piece Location-Scale Models with Jeffreys Priors (with discussion)
FJ Rubio, MFJ Steel
Bayesian Analysis 9 (1), 2014
A simple approach to maximum intractable likelihood estimation
FJ Rubio, AM Johansen
Electronic Journal of Statistics 7, 1632-1654, 2013
Summarizing and communicating on survival data according to the audience: a tutorial on different measures illustrated with population-based cancer registry data
A Belot, A Ndiaye, MA Luque-Fernandez, DK Kipourou, C Maringe, ...
Clinical Epidemiology 11, 53, 2019
Bayesian modelling of skewness and kurtosis with two-piece scale and shape distributions
FJ Rubio, MFJ Steel
Electronic Journal of Statistics 9, 1884-1912, 2015
Tractable Bayesian variable selection: beyond normality
D Rossell, FJ Rubio
Journal of the American Statistical Association 113 (524), 1742-1758, 2018
Bayesian Inference for P(X<Y) Using Asymmetric Dependent Distributions
FJ Rubio, MFJ Steel
Bayesian Analysis 8 (1), 43-62, 2013
On the Marshall–Olkin transformation as a skewing mechanism
FJ Rubio, MFJ Steel
Computational Statistics & Data Analysis 56 (7), 2251-2257, 2012
Objective priors for the number of degrees of freedom of a multivariate t distribution and the t-copula
C Villa, FJ Rubio
Computational Statistics & Data Analysis 124, 197-219, 2018
Bayesian linear regression with skew-symmetric error distributions with applications to survival analysis
FJ Rubio, MG Genton
Statistics in Medicine 35 (14), 2441–2454, 2016
On models for the estimation of the excess mortality hazard in case of insufficiently stratified life tables
FJ Rubio, B Rachet, R Giorgi, C Maringe, A Belot
Biostatistics 22 (1), 51-67, 2021
On a general structure for hazard-based regression models: an application to population-based cancer research
FJ Rubio, L Remontet, NP Jewell, A Belot
Statistical methods in medical research 28 (8), 2404-2417, 2019
Natural (Non‐) Informative Priors for Skew‐symmetric Distributions
H Dette, C Ley, F Rubio
Scandinavian Journal of Statistics 45 (2), 405-420, 2018
Survival and lifetime data analysis with a flexible class of distributions
FJ Rubio, Y Hong
Journal of Applied Statistics 43, 1794-1813, 2016
On the independence Jeffreys prior for skew-symmetric models
FJ Rubio, B Liseo
Statistics & Probability Letters 85, 91-97, 2014
Additive Bayesian variable selection under censoring and misspecification
D Rossell, FJ Rubio
Statistical Science (in press), 2019
Flexible linear mixed models with improper priors for longitudinal and survival data
FJ Rubio, MFJ Steel
Electronic Journal of Statistics 12 (1), 572-598, 2018
Nonparametric inference for P(X<Y) with paired variables
JA Montoya, FJ Rubio
Journal of Data Science, 2014
On modelling asymmetric data using two-piece sinh-arcsinh distributions
FJ Rubio, EO Ogundimu, JL Hutton
Brazilian Journal of Probability and Statistics 30, 485–501, 2016
Inference for grouped data with a truncated skew-Laplace distribution
FJ Rubio, MFJ Steel
Computational statistics & data analysis 55 (12), 3218-3231, 2011
The system can't perform the operation now. Try again later.
Articles 1–20